Open Access
June, 1967 Cauchy-Distributed Functions of Cauchy Variates
E. J. G. Pitman, E. J. Williams
Ann. Math. Statist. 38(3): 916-918 (June, 1967). DOI: 10.1214/aoms/1177698885


A certain class of functions of Cauchy variates whose members are also Cauchy variates is described. Some independence properties of Cauchy variates are also discussed.


Download Citation

E. J. G. Pitman. E. J. Williams. "Cauchy-Distributed Functions of Cauchy Variates." Ann. Math. Statist. 38 (3) 916 - 918, June, 1967.


Published: June, 1967
First available in Project Euclid: 27 April 2007

zbMATH: 0201.51104
MathSciNet: MR210166
Digital Object Identifier: 10.1214/aoms/1177698885

Rights: Copyright © 1967 Institute of Mathematical Statistics

Vol.38 • No. 3 • June, 1967
Back to Top